# SDR W8PA960117

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100148
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT BS 860 LBL 3 WL 164 AROUND NUTPLATES.  OUT OF LIMITS PER SRM 53-60-53.  CUT OUT DAMAGE, FABRICATED, INSTALLED REPAIR PARTS IAW SRM 53-00-53, 51-40-02, MM 25-01-12.  (M)
